# SDR CA960515010

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85540127101
- Condition: Cracked
- Location: Rudder
- Part time: 14,391 hours
- Component: Dhav, 85540001003
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DURING REPAIR OF RUDDER TO REPLACE CENTRE HINGE FITTING, FOUND UPPER ADJACENT RIB CRACKED BETWEEN TWO RIVETS ALONG FORWARD RIVET ROW. REPAIR ACCOMPLISHED AS PER STRUCTURAL REPAIR MANUAL (SRM).
